# SDR CAL951103

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SKIN AT BS 294, RBL 16, STRINGER 22R.  THE SKIN WAS REPAIRED IAW SRM 51-10-6, 51-10-2, AND 51-30-2.  (M)
